# SDR 04FDEA00176

- Difficulty date: January 16, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL TANK - RIGHT NR 36 BARREL NUT HOLE, BEARING SURFACE AND BOTTOM SURFACE FOUND CORRODED.  REQUIRE CUTTING OF WEB FOR REAMING.  HORIZONTAL STABILIZER, TAIL TANK, WEB CUT OUT FOR ACCESS OF RT NR 36 BARREL NUT HOLE.  CORROSION REMOVAL AND REPAIR CARRIED OUT AS PER EA  1-5320-74276   (TITLE:   FUSELAGE - AUXILLIARY STRUCTURE - ACCESS FROM PANEL FOR 36LR - BARREL NUT MOD)
